Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

Do Stds Cause Diarrhea

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Diarrhea

Some other products that are usually sold to treat constipation can also help with diarrhea. These products contain "soluble" fiber that adds bulk and absorbs water. This includes products like Metamucil, Citrucel, or other products that contain psyllium. 3. Alternative Therapies for Diarrhea: Acidophilus capsules (which contain helpful bacteria) can help restore normal digestion, especially when you are taking antibiotics. Some types of...
Ask the Experts

Toilets, HIV, and STDs

QUESTION #1: Thank you for your wonderful work on this website... I just have one question. I got water from a toilet in my eye and in my mouth (a child splashed it on me). Am I at risk for HIV or other bacterial and viral infections? Any...
Rick Sowadsky, M.P.H.

Response from Rick Sowadsky, M.P.H.

Nevada State Health Division AIDS Program
Thank you for your questions. One of the most common myths regarding HIV and other Sexually Transmitted Diseases (STDs) is the fear of infection from toilets (toilet seats, toilet water, etc.). Put very simply, you cannot get HIV, nor any other... Read more »

Diarrhea cause meds to waste?

How concerned should an HIVer be with wasting their meds due to diarrhea? Generally, I am not watery; just loose. I avoid milk, etc. on day before and during my zythromax (once a wk). I also take bactrim on daily basis. I've found...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Most patients with persistent loose stools seem to do well with good responses to HIV medications despite the concern about decreased absorption from the gut. For most medications that doesn't generally pose a problem. If you have some degree... Read more »

hysterectomy causing diarrhea?

Five weeks ago I had a radical vaginal hysterectomy. I got along very well until last week, when extreme heartburn, diarrhea and dehydration occurred bad enough to send me to ER. Could the diarrhea be linked to the hysterectomy?...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
This Body forum is exclusively for discussion of side effects of antiretroviral therapy (HIV treatment).... Read more »

Atripla Causing Serious Diarrhea!!!

I just started taking Atripla 23 days ago.. I had it rough the first night with some side effects but that went away. But I am having serious diarrhea everyday in the mornings and right after I eat. I take the meds on an empty stomach but I eat...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Thanks for your post.Diarrhea is uncommon, but can certainly happen with tenofovir/FTV/efavirenz (Atripla). You've had some really significant weight loss in short period of time and taken together, your symptoms deserve attention from your... Read more »
Connect With Others

Morning diarrhea and other issues.. a sign?

Posted by worried_dude, 2 Replies
Right, so here is what happened.

About 10 weeks back, whilst on holiday, I had sex with a sex worker. At the end of the session, I withdrew and was shocked to see that the condom had totally slipped off; it was inside the girl. I immediately washed... Read more »

Meds Cause diarrhea?

Posted by Anonymous
Anyone heard of ShamanBotanicals.com? They have a new supplement called SB-Normal Stool Formula for diarrhea. It's natural. It can be ordered on their web site or by 800 number (800-987-9920). Right now (through Oct. 31) introductory pricing is... Read more »

stds

Posted by Anonymous, 1 Reply
I'm surprised that being mycoplasma a very common std and being it included on the list of std's at least here in my country, there isn't much info on the web and few people know about it. At last I found a page in English (there are many in... Read more »

STDS

Posted by Anonymous, 2 Replies
Does anyone know what genital warts on a penis look like? I mean are they pretty obvious or barely noticable?

Read more »